Sinus infection also called sinusitis, is inflammation of the paranasal sinuses that may occur when having an infection, allergy or autoimmune issues. Discuss topics including causes, symptoms and treatments for sinusitis.
Starting last night, I felt kinda lightheaded and my eyes keep getting gunk in them. My nose is stuffy also. But Im not sure if I keep getting lightheaded due to the cold/sinus or if its something else?? How do you know the difference?? I just dont feel right!
I have chronic sinusitus as well as anxiety disorder. In my experience, sinus episodes are marked with headaches, sore eyes, and that stuffed up feeling. The only way to know if you are having a sinus episode is to have a doctor take a look.
Anxiety episodes can feel very similar...esp the lightheadedness and maybe a dizzy feeling.
So...get your sinuses checked. That will eliminate questions and worry.
BTW: Acute sinus episodes generally come on suddenly...overnight actually. You will wake feeling dreadful. Sinusitis can be controlled, so see a doctor soon.
I have blocked sinuses too...I think it is all due to a cold I have had now for weeks...I think I caught it when I walked home one night in the pouring rain...bad idea ; (
I wish so much I could take away your suffering...I don't know what to suggest to you?
have you ever tried inhaling vicks?
please take care ok darling...I am thinking of you.
warm regards and very best wishes
from Trevor xxxxxxx
its so good to hear from you!
I really hope you are feeling a little better today.
I'm not too bad at the moment although I slept badly last night...I just couldn't settle down and my skin was flaring up...I have a skin complaint which has bothered me for years...it just itches mainly at night and prevents me from settling down to sleep.
but eventually I did sleep even if only for a short time...I woke up with alot on my mind...one of them was that I really want to try and break the pattern of negative thinking but whenever I try I feel scared and end up giving into fear again.
I told my doctor this morning that I am trying to beat my problem once and for all but she told me to not consider it a failure on my part if I find I can't cope trying to face everyday life without taking medication.
she reminded me that many people have to take tablets for illnesses and so I should not feel ashamed to have to take propananol for my bad nerves.
I woke up feeling low but at present my mood has lifted and I am trying not to worry as much as normal.
I am still concerned about my memory loss...btw my doctor reckons that it it is caused by me worrying too much?
my sister patsy suggested the same thing recently when she phoned me a few weeks ago.
they could be right...but I was also told it was due to stopping taking codeine suddenly a few months ago...I don't know which to believe?
anyway frances you take care darling and please keep in touch.
very best wishes from your friend
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.